A theory of interpolation of normed spaces / J. Peetre

Auteur: Peetre, Jaak (1935-) - AuteurType de document: MonographieCollection: notas de matematica ; 39Langue: anglaisPays: BrésilÉditeur: Rio de Janeiro : Instituto de Matematica Pura e Aplicada, 1968Description: 1 vol. (86 p.) ; 27 cm ISBN: s.n. ; br. Bibliographie: Bibliogr. : pp. 83-86. Sujets MSC: 46E35 Functional analysis -- Linear function spaces and their duals -- Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
46B70 Functional analysis -- Normed linear spaces and Banach spaces; Banach lattices -- Interpolation between normed linear spaces
Location Call Number Status Date Due
Salle R 01757-01 / 46 PEE (Browse Shelf) Available

Bibliogr. : pp. 83-86

There are no comments for this item.

Log in to your account to post a comment.
Languages: English | Français | |